Alert archive / Florida / Severe Thunderstorm Warnings in 2025

Severe Thunderstorm Warning 35, NWS Miami, FL

May 6, 2025Glades County, Florida

NWS Miami, FL issued this severe thunderstorm warning at May 6, 2025, 8:01 PM EDT for Glades County, Florida. It was in force for 29 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
May 6, 2025, 8:01 PM EDT (00:01 UTC)
Expired
May 6, 2025, 8:30 PM EDT
In force
29 min
Issued by
NWS Miami, FL
Area
Storm-based polygon
Hail
1.5 in
Wind
60.0 mph

County Glades County, FL

The radar

The Melbourne radar (KMLB), 111 km from the middle of the area, began a volume at 00:02 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Tampa Bay, FL (KTBW), launched 00:00Z, 0.0 hours before the alert went out and 154 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Tampa Bay, FL at 00:00Z on 2025-05-07Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 1469 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Tampa Bay, FL at 00:00Z on 2025-05-07The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity -38 square meters per square second.1939Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
1469 J/kg
Mixed-layer CIN
-54 J/kg
Mixed-layer LCL
1219 m above ground
0-6 km bulk shear
7 kt
0-1 km storm-relative helicity
-38 m²/s²
0-3 km storm-relative helicity
50 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted.

238 
WUUS52 KMFL 070001
SVRMFL
FLC043-070030-
/O.NEW.KMFL.SV.W.0035.250507T0001Z-250507T0030Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
Severe Thunderstorm Warning
National Weather Service Miami FL
801 PM EDT Tue May 6 2025

The National Weather Service in Miami has issued a

* Severe Thunderstorm Warning for...
  Northeastern Glades County in southern Florida...

* Until 830 PM EDT.

* At 801 PM EDT, a severe thunderstorm was located 7 miles northwest
  of Brighton Seminole Reservation, or 13 miles north of Lakeport,
  moving southeast at 10 mph.

  HAZARD...Ping pong ball size hail and 60 mph wind gusts.

  SOURCE...Radar indicated.

  IMPACT...People and animals outdoors will be injured. Expect hail 
           damage to roofs, siding, windows, and vehicles. Expect 
           wind damage to roofs, siding, and trees.

* Locations impacted include...
  Buckhead Ridge, Brighton Seminole Reservation, and Okee Tantie
  Recreation Area.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

For your protection move to an interior room on the lowest floor of a
building.

To report severe weather, contact your nearest law enforcement
agency. They will send your report to the National Weather Service
office in Miami. You can also share your report with NWS Miami on
Facebook and Twitter.

Torrential rainfall is occurring with this storm, and may lead to
flash flooding. Do not drive your vehicle through flooded roadways.

&&

LAT...LON 2719 8091 2718 8091 2717 8089 2717 8088
      2715 8087 2717 8086 2716 8084 2702 8101
      2712 8123 2712 8117 2721 8117 2721 8096
TIME...MOT...LOC 0001Z 298DEG 9KT 2717 8113 

HAIL THREAT...RADAR INDICATED
MAX HAIL SIZE...1.50 IN
WIND THREAT...RADAR INDICATED
MAX WIND GUST...60 MPH

$$

Baxter
1 follow-up statement
243 
WWUS52 KMFL 070020
SVSMFL

Severe Weather Statement
National Weather Service Miami FL
820 PM EDT Tue May 6 2025

FLC043-070030-
/O.EXP.KMFL.SV.W.0035.000000T0000Z-250507T0030Z/
Glades FL-
820 PM EDT Tue May 6 2025

...THE SEVERE THUNDERSTORM WARNING FOR NORTHEASTERN GLADES COUNTY
WILL EXPIRE AT 830 PM EDT...

The storm which prompted the warning has weakened below severe
limits, and no longer poses an immediate threat to life or property.
Therefore, the warning will be allowed to expire.  However, small
hail, gusty winds and heavy rain are still possible with this
thunderstorm.

To report severe weather, contact your nearest law enforcement
agency. They will relay your report to the National Weather Service
Miami. You can also share your report with NWS Miami on
Facebook and Twitter.

LAT...LON 2719 8091 2718 8091 2717 8089 2717 8088
      2715 8087 2717 8086 2716 8084 2702 8101
      2712 8123 2712 8117 2721 8117 2721 8096
TIME...MOT...LOC 0020Z 298DEG 9KT 2715 8108 

$$

Baxter

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Miami, FL wrote its last area forecast discussion before this severe thunderstorm warning went out at May 6, 7:30 PM EDT, 31 minutes earlier.

Area forecast discussion, May 6, 7:30 PM EDT, 31 minutes before
Area Forecast Discussion...UPDATED
National Weather Service Miami FL
730 PM EDT Tue May 6 2025

...New UPDATE...

.UPDATE...
Issued at 730 PM EDT Tue May 6 2025

The ongoing showers and thunderstorms over Glades County early
this evening will continue to slowly dissipate through the evening
hours as the heating of the day is lost. Therefore, will keep a
chance of showers and a few thunderstorms in the forecast for
Glades County through the evening hours. Rest of South Florida
will remain dry tonight.

Rest of the forecast looks good at this time and no other changes
are planned.

&&

.SHORT TERM...
(This afternoon through Wednesday)
Issued at 1129 AM EDT Tue May 6 2025

The mid-week period will feature the rebuilding of a mid-level ridge
over South Florida, helping to stabilize the atmosphere to an
extent. This will be more so the case on Wednesday as the ridge
regains its magnitude and mid-level temperatures start to rise
several degrees. However, this will not be entirely the case today
as the ridge will just be starting to build and thus warm air
advection is not expected to be strong. This is evidenced by
ensemble guidance only showing an increase of about 1 degree
celsius, if that. Additionally, the rebuilding high pressure signals
that warmer low level and surface temperatures are likely due to
subsidence, which will increase the low level lapse rates, plus the
mid-level lapse rates will also be adequate. CAPE values based on
latest forecast soundings and 12Z MFL sounding look to rise to
2500-3000 J/kg for many areas while dew point temps will be well
into the 70s as well. Therefore, while the rebuilding high
pressure will inhibit convective growth/initiation to an extent,
the unstable state of the atmosphere leads to a conclusion that
there will still be some scattered showers and thunderstorms in
the afternoon and this will be further aided by the afternoon Gulf
breeze and Atlantic sea breeze for extra lift and low level
convergence. Flow will be veering a little more easterly to a
SE/SSE direction, which points to the strongest storms developing
over the interior and towards Gulf coast locations. Nevertheless,
a few storms are still possible along the east coast as well with
the highest chances for Palm Beach county given the southerly wind
component. Overall, while subsidence from an amplifying ridge
will try to hamper convection, parameters exist for some stronger
storms again and a few could become marginally severe or at
minimum near-severe. Primary threats will once again be for strong
winds, large hail, and heavy downpours.

The mid-level ridge will amplify further on Wednesday with mid-level
temperatures rising to help diminish strong thunderstorm chances.
However, there will be enough low level moisture in place to still
support a few scattered showers and isolated thunderstorms
especially along the sea breezes and where they collide. Low level
flow will still be out of the SSE which will put the focus for
development on Wednesday towards the Lake Okeechobee region and
inland South Florida where the sea breezes collide.

Temperatures for the mid week period are expected to rise further
given high pressure building back over the area. Max temperatures
today and on Wednesday are expected in the upper 80s to low 90s for
most areas except the east coast beaches which will hit the low to
mid 80s. With dew points in the 70s, heat indices could climb into
triple digits for a few hours particularly for interior SW Florida.
These are the highest heat index values in quite a while, so persons
are advised to use extra caution to protect themselves against the
heat in SW Florida. Elsewhere, heat indices will top out in the
low to mid 90s.

&&

.LONG TERM...
(Wednesday night through next Monday)
Issued at 308 PM EDT Tue May 6 2025

Mid level ridging will hold strong over South Florida through
Thursday while surface high pressure centered over the western
Atlantic extends towards South Florida. With plenty of subsidence
in place along with a west to northwest wind flow aloft, this will
allow for the relatively drier air mass to remain in place across
the region through Thursday. At the surface, a light to moderate
southeasterly synoptic wind regime will remain in place due to the
location of the surface high in the western Atlantic. This will
allow for just enough lower level moisture to move in to support
the development of scattered showers and thunderstorms where the
sea breezes collide on Thursday afternoon. This will help to keep
the highest chance of showers and storms over the Lake Okeechobee
region as well as interior portions of Southwest Florida during
this time frame. High temperatures on Thursday will generally rise
into the mid to upper 80s across the east coast metro areas and
into the lower 90s across interior portions of Southwest Florida.

For the end of the week and into the upcoming weekend, mid level
ridging begins to break down on Friday in response to a deepening
mid level low/trough complex moving out of the Southern Plains
towards the lower Mississippi Valley and Gulf Coast states. At
the surface, this will cause a frontal boundary to slowly push
across the Southeast on Friday and then into the Northern and
Central portion of the Florida Peninsula over the upcoming
weekend.

The uncertainty in the forecast still remains high heading into
the upcoming weekend and into early next week as the latest
guidance suite has trended slower in regards to the southeastern
progression of the surface frontal boundary as well as the mid
level trough/low complex. This delay could keep some of the drier
air in place through the weekend and pushing the moisture surge
across the region into the early portion of next week. While there
would still be enough lower level moisture in place to support
convection due to sea breeze development and interaction over the
weekend, the added mid level support and frontal boundary support
may be delayed until the early portion of next week. The latest
forecast takes a blend of the forecast models and favors the
highest chances of showers and thunderstorms (50-60 percent)
focused over the Lake Region as well as Southwest Florida each
afternoon with lower chances (30-40 percent) over the east coast
metro areas through the weekend. High temperatures through the
weekend will generally rise into the mid to upper 80s across the
east coast metro areas to the lower 90s across interior portions
of Southwest Florida.

&&

.AVIATION...
(00Z TAFS)
Issued at 716 PM EDT Tue May 6 2025

The winds will remain easterly over the TAF sites with speeds of
5 to 10 knots tonight. The ceiling and vis will remain in VFR
conditions along with dry weather over all of the TAF sites
tonight.

&&

.MARINE...
Issued at 1129 AM EDT Tue May 6 2025

High pressure will slowly rebuild over the local waters through mid-
week, with prevailing winds out of the SE at 10-15 knots and seas
generally less than 2 feet. A few localized showers and
thunderstorms remain possible each day, which can cause locally
higher wind and seas at times.

&&

.PRELIMINARY POINT TEMPS/POPS...
Miami            76  86  74  86 /   0  10   0  10
West Kendall     74  87  71  89 /  10  10   0  10
Opa-Locka        76  87  73  89 /   0  10   0  20
Homestead        76  86  73  87 /   0  10   0  10
Fort Lauderdale  77  86  74  85 /   0  10  10  20
N Ft Lauderdale  76  87  73  85 /  10  10  10  20
Pembroke Pines   76  87  75  90 /  10  10   0  20
West Palm Beach  74  87  72  86 /  10  10  10  20
Boca Raton       76  85  73  88 /  10  10  10  20
Naples           72  88  72  88 /  10  30  10  20

&&

.MFL WATCHES/WARNINGS/ADVISORIES...
FL...None.
AM...None.
GM...None.
&&

SHORT TERM...Redman
LONG TERM....CWC
AVIATION/UPDATE...BNB

In the hours before

Special weather statement, May 6, 5:57 PM EDT, 2 hours 4 minutes before
Special Weather Statement
National Weather Service Miami FL
557 PM EDT Tue May 6 2025

FLZ069-070-062300-
Coastal Collier County FL-Inland Collier County FL-
557 PM EDT Tue May 6 2025

...Strong thunderstorms will impact portions of southern Collier
County through 700 PM EDT...

At 556 PM EDT, National Weather Service meteorologists were tracking
strong thunderstorms along a line extending from near Royal Palm
Hammock to 8 miles northwest of Big Cypress National Preserve.
Movement was southwest at 10 mph.

HAZARD...Wind gusts of 45 to 50 mph and half inch hail.

SOURCE...Radar indicated.

IMPACT...Gusty winds could knock down tree limbs and blow around
         unsecured objects. Minor damage to outdoor objects is
         possible.

Locations impacted include...
Marco Island, Everglades City, Carnestown, Marco Island Airport,
Copeland, Royal Palm Hammock, Plantation Island, Big Cypress National
Preserve, South Blocks Golde, Fakahatchee Strand State Preserve,
Picayune Strand State Forest, Port Of The Island, Jerome, Deep Lake,
and Key Marco.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

These winds can down small tree limbs and branches, and blow around
unsecured small objects. Seek shelter in a safe building until the
storm passes.

Funnel clouds occasionally touch down and produce tornadoes or
waterspouts. Move indoors and stay away from windows.

Torrential rainfall is also occurring with these storms and may lead
to localized flooding. Do not drive your vehicle through flooded
roadways.

Frequent cloud to ground lightning is occurring with these storms.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or vehicle.

These storms may intensify, so be certain to monitor local radio
stations and available television stations for additional information
and possible warnings from the National Weather Service.

&&

LAT...LON 2596 8171 2595 8166 2597 8170 2614 8157
      2605 8106 2581 8126 2589 8148 2585 8153
      2592 8155 2590 8163 2594 8165 2590 8168
      2593 8168 2590 8172 2596 8175
TIME...MOT...LOC 2156Z 058DEG 7KT 2602 8157 2602 8119

MAX HAIL SIZE...0.50 IN
MAX WIND GUST...50 MPH

Baxter
Special weather statement, May 6, 6:33 PM EDT, 1 hour 28 minutes before
Special Weather Statement
National Weather Service Miami FL
633 PM EDT Tue May 6 2025

FLZ063-066-062330-
Hendry FL-Glades FL-
633 PM EDT Tue May 6 2025

...Strong thunderstorms will impact portions of northern Hendry and
Glades Counties through 730 PM EDT...

At 633 PM EDT, National Weather Service meteorologists were tracking
strong thunderstorms along a line extending from near Palmdale to
near Ortona to near Devils Garden. Movement was east at 5 to 10 mph.

HAZARD...Wind gusts of 45 to 50 mph and nickel size hail.

SOURCE...Radar indicated.

IMPACT...Gusty winds could knock down tree limbs and blow around
         unsecured objects. Minor damage to outdoor objects is
         possible.

Locations impacted include...
Clewiston, Labelle, Moore Haven, Lakeport, Montura, Palmdale, Port La
Belle, Devils Garden, Ortona, Muse, Harlem, and Lake Hicpochee.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

These winds can down small tree limbs and branches, and blow around
unsecured small objects. Seek shelter in a safe building until the
storm passes.

Funnel clouds occasionally touch down and produce tornadoes or
waterspouts. Move indoors and stay away from windows.

Torrential rainfall is also occurring with these storms and may lead
to localized flooding. Do not drive your vehicle through flooded
roadways.

Frequent cloud to ground lightning is occurring with these storms.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or vehicle.

These storms may intensify, so be certain to monitor local radio
stations and available television stations for additional information
and possible warnings from the National Weather Service.

To report severe weather, contact your nearest law enforcement
agency. They will relay your report to the National Weather Service
office in Miami. You can also share your report with NWS Miami on
Facebook and Twitter.

&&

LAT...LON 2698 8108 2695 8109 2693 8108 2693 8112
      2685 8110 2682 8105 2682 8100 2681 8095
      2681 8097 2675 8089 2658 8089 2659 8120
      2663 8140 2687 8156 2703 8156 2703 8127
      2712 8127 2712 8120
TIME...MOT...LOC 2233Z 266DEG 6KT 2696 8137 2677 8128 2667 8117

MAX HAIL SIZE...0.88 IN
MAX WIND GUST...50 MPH

Baxter
Special weather statement, May 6, 6:51 PM EDT, 1 hour 10 minutes before
Special Weather Statement
National Weather Service Miami FL
651 PM EDT Tue May 6 2025

FLZ063-066-062345-
Hendry FL-Glades FL-
651 PM EDT Tue May 6 2025

...Strong thunderstorms will impact portions of north central Hendry
and Glades Counties through 745 PM EDT...

At 650 PM EDT, National Weather Service meteorologists were tracking
strong thunderstorms along a line extending from near Venus to near
Ortona to 8 miles southeast of Port La Belle. Movement was northeast
at 10 mph. Another area of strong thunderstorms were developing over
Okechobee and Highlands County. These storms were moving slowly southward
and should move into the northern portion of Glades County through
8 PM EDT.

HAZARD...Wind gusts of 45 to 50 mph and nickel size hail.

SOURCE...Radar indicated.

IMPACT...Gusty winds could knock down tree limbs and blow around
         unsecured objects. Minor damage to outdoor objects is
         possible.

Locations impacted include...
Moore Haven, Lakeport, Palmdale, Buckhead Ridge, Brighton Seminole
Reservation, Lake Hicpochee, and Indian Prairie Canal Mouth.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

These winds can down small tree limbs and branches, and blow around
unsecured small objects. Seek shelter in a safe building until the
storm passes.

Funnel clouds occasionally touch down and produce tornadoes or
waterspouts. Move indoors and stay away from windows.

Torrential rainfall is also occurring with these storms and may lead
to localized flooding. Do not drive your vehicle through flooded
roadways.

Frequent cloud to ground lightning is occurring with these storms.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or vehicle.

These storms may intensify, so be certain to monitor local radio
stations and available television stations for additional information
and possible warnings from the National Weather Service.

To report severe weather, contact your nearest law enforcement
agency. They will relay your report to the National Weather Service
office in Miami. You can also share your report with NWS Miami on
Facebook and Twitter.

&&

LAT...LON 2715 8087 2707 8096 2707 8093 2704 8093
      2704 8096 2706 8097 2697 8109 2693 8108
      2693 8112 2684 8109 2681 8099 2666 8105
      2662 8137 2682 8129 2703 8145 2703 8127
      2712 8127 2712 8117 2721 8117 2721 8094
TIME...MOT...LOC 2250Z 240DEG 11KT 2701 8136 2686 8123 2664 8130

MAX HAIL SIZE...0.88 IN
MAX WIND GUST...50 MPH

Baxter
Local storm report, May 6, 7:12 PM EDT, 49 minutes before
Preliminary Local Storm Report
National Weather Service Miami FL
712 PM EDT Tue May 6 2025

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0630 PM     Hail             8 SSE Ortona            26.71N 81.24W
05/06/2025  E1.50 Inch       Hendry             FL   Broadcast Media

            A member of the broadcast media relayed a
            viewer report of ping pong ball sized hail
            in Pioneer Plantation.

&&

CWC
Special weather statement, May 6, 7:35 PM EDT, 26 minutes before
Special Weather Statement
National Weather Service Miami FL
735 PM EDT Tue May 6 2025

FLZ063-066-070030-
Hendry FL-Glades FL-
735 PM EDT Tue May 6 2025

...A strong thunderstorm will impact portions of northwestern Hendry
and southwestern Glades Counties through 830 PM EDT...

At 734 PM EDT, National Weather Service meteorologists were tracking
a strong thunderstorm near Charleston Park, or 7 miles west of
Labelle. This storm was nearly stationary.

HAZARD...Wind gusts of 45 to 50 mph and nickel size hail.

SOURCE...Radar indicated.

IMPACT...Gusty winds could knock down tree limbs and blow around
         unsecured objects. Minor damage to outdoor objects is
         possible.

Locations impacted include...
Labelle and Muse.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

These winds can down small tree limbs and branches, and blow around
unsecured small objects. Seek shelter in a safe building until the
storm passes.

Frequent cloud to ground lightning is occurring with this storm.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or vehicle.

This storm may intensify, so be certain to monitor local radio
stations and available television stations for additional information
and possible warnings from the National Weather Service.

To report severe weather, contact your nearest law enforcement
agency. They will relay your report to the National Weather Service
office in Miami. You can also share your report with NWS Miami on
Facebook and Twitter.

&&

LAT...LON 2688 8156 2689 8146 2666 8143 2665 8157
TIME...MOT...LOC 2334Z 352DEG 3KT 2676 8156

MAX HAIL SIZE...0.88 IN
MAX WIND GUST...50 MPH

Baxter
Special weather statement, May 6, 7:52 PM EDT, 9 minutes before
Special Weather Statement
National Weather Service Miami FL
752 PM EDT Tue May 6 2025

FLZ063-070045-
Glades FL-
752 PM EDT Tue May 6 2025

...A strong thunderstorm will impact portions of northeastern Glades
County through 845 PM EDT...

At 752 PM EDT, National Weather Service meteorologists were tracking
a strong thunderstorm 8 miles northwest of Brighton Seminole
Reservation, or 13 miles north of Lakeport, moving southeast at 15
mph.

HAZARD...Wind gusts of 45 to 50 mph and nickel size hail.

SOURCE...Radar indicated.

IMPACT...Gusty winds could knock down tree limbs and blow around
         unsecured objects. Minor damage to outdoor objects is
         possible.

Locations impacted include...
Buckhead Ridge and Brighton Seminole Reservation.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

These winds can down small tree limbs and branches, and blow around
unsecured small objects. Seek shelter in a safe building until the
storm passes.

Torrential rainfall is also occurring with this storm and may lead to
localized flooding. Do not drive your vehicle through flooded
roadways.

Frequent cloud to ground lightning is occurring with this storm.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or vehicle.

This storm may intensify, so be certain to monitor local radio
stations and available television stations for additional information
and possible warnings from the National Weather Service.

&&

LAT...LON 2720 8094 2719 8091 2717 8090 2717 8088
      2715 8087 2713 8088 2712 8091 2710 8091
      2710 8093 2709 8093 2709 8095 2708 8096
      2707 8095 2706 8097 2702 8101 2712 8124
      2712 8117 2721 8117 2721 8094
TIME...MOT...LOC 2352Z 299DEG 11KT 2718 8115

MAX HAIL SIZE...0.88 IN
MAX WIND GUST...50 MPH

Baxter

Nearby

Severe Thunderstorm Warnings in Florida, 2025Every severe thunderstorm warning in 2025

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.